Journal article icon

Journal article

UPPER LIMITS ON THE BRANCHING RATIOS TAU-]MU-GAMMA AND TAU-]E-GAMMA

Publication status:
Published

Actions


Access Document


Authors


AJINENKO, I More by this author
Expand authors...
Journal:
PHYSICS LETTERS B
Volume:
359
Issue:
3-4
Pages:
411-421
Publication date:
1995-10-12
DOI:
ISSN:
0370-2693
URN:
uuid:d34ed073-2068-4b53-878f-a7ce00d89f91
Source identifiers:
114
Local pid:
pubs:114

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP